# SDR N6WA2025051601

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10097
- Aircraft time: 44,750 hours, 35,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: S17101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ATTACHED FLANGE AT FS295 AND STGR26R.  PERFORMED A FALSE FRAME REPAIR ON ATTACHED FLANGE AT FS295 BETWEEN STGR26L-27.
